ArticleOriginal scientific text
Title
Estimates for polynomials in the unit disk with varying constant terms
Authors ,
Abstract
Let be the uniform norm in the unit disk. We study the quantities where the infimum is taken over all polynomials of degree with and . In a recent paper by Fournier, Letac and Ruscheweyh (Math. Nachrichten 283 (2010), 193-199) it was shown that . We find the exact values of and determine corresponding extremal polynomials. The method applied uses known cases of maximal ranges of polynomials.
Keywords
Bernstein-type inequalities for complex polynomials, maximal ranges for polynomials
Bibliography
- Andrievskii, V., Ruscheweyh, S., Complex polynomials and maximal ranges: background and applications, Recent progress in inequalities (Nis, 1996), Math. Appl.,
- 430, Kluwer Acad. Publ., Dordrecht, 1998, 31-54.
- Córdova, A., Ruscheweyh, S., On maximal polynomial ranges in circular domains, Complex Variables Theory Appl. 10 (1988), 295-309.
- Córdova, A., Ruscheweyh, S., On maximal ranges of polynomial spaces in the unit disk, Constr. Approx. 5 (1989), 309-327.
- Fournier, R., Letac, G. and Ruscheweyh, S., Estimates for the uniform norm of complex polynomials in the unit disk, Math. Nachr. 283 (2010), 193-199.
- Ruscheweyh, S., Varga, R., On the minimum moduli of normalized polynomials with two prescribed values, Constr. Approx. 2 (1986), 349-368.